# SDR UPS96220455

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 762-772
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON KEEL BEAM OF ELECTRICAL GROUND WIRES BS 762 TO 772, LBL 7 WL 155.  FOUND CORROSION OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED CHORD IAW SRM 51-40-4, REINSTALLED GROUND POST AND WIRES IAW WPM 20-20-00.
